Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 6, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jan 22, 2016, 7:32 AM CST. It took effect at Jan 22, 2016, 9:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2016, 7:32 AM CST (13:32 UTC)
- In effect from
- Jan 22, 2016, 9:00 AM CST
- Expired
- Jan 22, 2016, 3:58 PM CST
- In force
- 7 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
136 WHUS74 KBRO 221332 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 732 AM CST FRI JAN 22 2016 ...HAZARDOUS MARINE CONDITIONS EXPECTED THROUGH THIS MORNING... .THE INTERACTION BETWEEN A LARGE SURFACE LOW PRESSURE SYSTEM OVER THE SOUTHEASTERN STATES AND SURFACE HIGH PRESSURE OVER THE CENTRAL STATES WILL MAINTAIN STRONG NORTH TO NORTHWEST WINDS ALONG THE LOWER TEXAS COASTLINE TODAY. ELEVATED WINDS AND SEAS WILL CONTINUE TODAY AND THIS EVENING PRODUCING SMALL CRAFT ADVISORY AND GALE WARMING CONDITIONS. THE MARINE CONDITIONS WILL GRADUALLY IMPROVE BY LATE FRIDAY NIGHT AND SATURDAY AS THE SURFACE HIGH PRESSURE AREA BUILDS FURTHER EAST. GMZ150-155-170-175-222145- /O.CON.KBRO.GL.W.0002.000000T0000Z-160122T1500Z/ /O.NEW.KBRO.SC.Y.0006.160122T1500Z-160123T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 732 AM CST FRI JAN 22 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS...NORTHWEST 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE THIS MORNING. THE WINDS WILL DECREASE INTO THE 20 TO 25 KNOT RANGE LATER TODAY INTO TONIGHT. * WAVES/SEAS...SEAS WILL BUILD INTO 8 TO 12 FEET RANGE THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-221500- /O.CON.KBRO.SI.Y.0004.000000T0000Z-160122T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 732 AM CST FRI JAN 22 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTHWEST 20 TO 25 KNOTS THROUGH 9 AM DECREASING INTO THE 15 TO 20 KNOT RANGE BY THE LATE MORNING AND AFTERNOON. * BAY WATERS...ROUGH EARLY THIS MORNING BECOMING CHOPPY IN THE LATE MORNING AND AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
029 WHUS74 KBRO 221516 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 916 AM CST FRI JAN 22 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUE TODAY... .THE INTERACTION BETWEEN A LARGE SURFACE LOW PRESSURE SYSTEM OVER THE SOUTHEASTERN STATES AND SURFACE HIGH PRESSURE OVER THE CENTRAL STATES WILL MAINTAIN STRONG NORTH TO NORTHWEST WINDS ALONG THE LOWER TEXAS COAST TODAY. ELEVATED WINDS AND SEAS WILL CONTINUE TODAY AND THIS EVENING. THE MARINE CONDITIONS WILL GRADUALLY IMPROVE BY LATE FRIDAY NIGHT AND SATURDAY AS HIGH PRESSURE AREA BUILDS FURTHER EAST. GMZ150-155-170-175-222330- /O.EXP.KBRO.GL.W.0002.000000T0000Z-160122T1500Z/ /O.CON.KBRO.SC.Y.0006.000000T0000Z-160123T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 916 AM CST FRI JAN 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS TODAY. * WAVES/SEAS...SEAS WILL BUILD INTO 8 TO 12 FEET RANGE THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-221630- /O.EXP.KBRO.SI.Y.0004.000000T0000Z-160122T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 916 AM CST FRI JAN 22 2016 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... NORTHWEST WINDS WILL DECREASE BELOW 15 TO 20 KNOT RANGE ALONG THE LAGUNA MADRE ALLOWING SMALL CRAFT ADVISORY FOR WINDS TO EXPIRED. $$
286 WHUS74 KBRO 222158 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 358 PM CST FRI JAN 22 2016 ...MARINE CONDITIONS IMPROVING... .RECENT BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT WINDS ARE DIMINISHING AND SEAS ARE SUBSIDING. THEREFORE... THE SMALL CRAFT ADVISORY ALONG THE LOWER TEXAS COAST HAS BEEN CANCELED A FEW HOURS EARLY. GMZ150-155-170-175-222300- /O.CAN.KBRO.SC.Y.0006.000000T0000Z-160123T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 358 PM CST FRI JAN 22 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY...PREVIOUSLY IN EFFECT UNTIL 9 PM CST THIS EVENING FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. DIMINISHING WINDS AND SUBSIDING SEAS ARE OCCURRING ALONG THE LOWER TEXAS COAST...AND THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. HOWEVER...SMALL CRAFT WILL NEED TO EXERCISE CAUTION FROM 20 TO 60 NAUTICAL MILES OFFSHORE TONIGHT DUE TO SEAS. $$ TOMASELLI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 7:17 AM CST, 15 minutes earlier.
Area forecast discussion, Jan 22, 7:17 AM CST, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
717 AM CST FRI JAN 22 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...A VERY DRY SURFACE RIDGE WILL MAINTAIN VFR CONDITIONS
OVER DEEP SOUTH TX THROUGHOUT THE NEXT 24 HOURS. THE NORTHERLY
FLOW WILL SHIFT AROUND TO ONE FROM THE EAST TO SOUTHEAST LATE IN
THE FORECAST PERIOD AS THE SURFACE RIDGE MOVES EAST.
&&
.PREV DISCUSSION... /ISSUED 424 AM CST FRI JAN 22 2016/
SHORT TERM /TODAY THROUGH SATURDAY/...SURFACE AND 500 MB RIDGING
WILL PREVAIL OVER DEEP SOUTH TX THROUGH THE SHORT TERM PERIOD IN
THE WAKE OF THE DRY COLD FRONT THAT MOVED THROUGH THE REGION
YESTERDAY. THE LARGE 500 MB CLOSED LOW THAT USHERED THE COLD FRONT
THROUGH THE REGION YESTERDAY WILL CONTINUE TO PUSH EAST THROUGH
TODAY AND SAT WHICH WILL ALLOW A PRETTY DECENT 500 MB RIDGE AXIS
TO BUILD OVER THE REGION THROUGH SAT. CAA WILL BE THE DOMINANT
FORCE HOLDING DOWN THE TEMPS EARLY THIS MORNING. AS THE SURFACE
HIGH SHIFTS FURTHER EAST FRI NIGHT INTO SAT MORNING EXPECT THE
MORNING LOWS THEN TO BE DRIVEN MAINLY BY RADIATIONAL EFFECTS.
SINCE THE ATMS OVER THE RGV IS PRETTY DRY EXPECT THE DIURNAL
HEATING EFFECT TO BE PRETTY STRONG ALLOWING THE TEMPS TO REBOUND
TODAY AND SAT. THE NAM AND GFS HIGHS AND LOWS ARE IN PRETTY GOOD
AGREEMENT THROUGH SAT WHILE THE ECMWF IS COMING IN A BIT WARMER
FOR HIGHS. WILL GO CLOSE TO A THREE WAY MODEL BLEND FOR TEMPS
THROUGH SAT.
LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...A TRANSITIONAL PERIOD
WILL BEGIN THE LONG TERM...WITH AN OVERHEAD MID LEVEL RIDGE SHIFTING
FARTHER EAST AND A SHORT WAVE TROUGH MOVING OUT OF THE PACIFIC NORTH
WEST INTO THE GREAT BASIN AREA. CLEAR SKIES WITH SFC HIGH PRESSURE
OVER THE AREA WILL YIELD NEAR NORMAL TEMPERATURES SATURDAY NIGHT AND
SUNDAY. THE UPSTREAM TROUGH WILL DIG INTO THE FOUR CORNERS REGION
SUNDAY...PROVIDING A CAPPING SOUTHWEST FLOW ALOFT...WHILE A BROAD
PRESSURE FIELD DOMINATES AT THE SURFACE. SOUTHEAST WINDS WILL PICK
UP TO BREEZY SUN NEAR THE COAST IN RESPONSE TO A PLAINS LOW PRESSURE
SYSTEM. LITTLE CHANGE SUN NIGHT INTO MONDAY EXCEPT SLIGHTLY WARMER.
THE FIRST TROUGH WILL MOVE OUT INTO THE PLAINS SUNDAY NIGHT...BEING
TOO SHALLOW TO AFFECT LOCAL WEATHER CONDITIONS...EXCEPT FOR HAVING
INFLUENCED WINDS SUNDAY. ANOTHER TROUGH WILL DROP INTO THE SOUTHWEST
UNITED STATES EARLY IN THE WK...MAINTAINING A SOUTHWEST FLOW ALOFT.
RIDGING WILL BUILD NORTHEAST FROM CALIFORNIA INTO THE NORTHERN
PLAINS...PUSHING HIGH PRESSURE SOUTH TOWARD THE CWA. A FRONT WILL
ENTER NORTHERN TEXAS ON MONDAY AND WILL PUSH TOWARD THE RGV MONDAY
NIGHT. RAIN CHANCES WILL INCREASE ALONG THE FRONT MONDAY NIGHT AND
THE WARMING TREND WILL HALT...WITH TEMPS MONDAY NIGHT TRENDING DOWN
A FEW DEGREES FROM SUNDAY NIGHT VALUES.
THE COLD FRONT WILL BEAR DOWN FROM THE NORTH ON TUESDAY...USHERING
IN AN OVERRUNNING PATTERN FOR A COUPLE OF DAYS. THE CHANCE FOR RAIN
WILL INCREASE THROUGH WEDNESDAY...THOUGH TOTAL ACCUMULATION WILL BE
LIGHT. HIGH TEMPS TUESDAY WILL TAKE A TEN DEGREE HIT FROM MONDAY...
BUT WILL ONLY BE A FEW DEGREES BELOW NORMAL...MAINLY IN THE 60S. TUE
NIGHT AND WEDNESDAY WILL CONTINUE CLOUDY...COOL AND WET. TUE NIGHT
LOW TEMPS WILL BE MAINLY IN THE 40S WITH HIGH TEMPS WEDNESDAY IN
THE UPPER 50S AND LOWER 60S. RAIN WILL END WEDNESDAY NIGHT AS THE
MID LEVEL TROUGH TO THE WEST SHIFTS OVERHEAD. SKIES WILL CLEAR
YIELDING THE LOWEST TEMPS OF THE EVENT...40 TO 45 ACROSS THE AREA.
PLEASANT WEATHER WILL GREET RESIDENTS ON THU WITH A NICE REBOUND
IN HIGH TEMPS TO NEAR 70 AND NEAR NORMAL. AIR MASS MODIFICATION
WILL CONTINUE THU NIGHT UNDER MOSTLY CLEAR SKIES...WITH LOW TEMPS
FROM THE MID 40S TO LOWER 50S.
MARINE...
TODAY THROUGH SATURDAY...SURFACE OBS AND BUOY DATA FROM ALONG THE
LOWER TX COASTLINE INDICATES THAT THE OFFSHORE WINDS HAVE PUSHED
UP WELL INTO SCA LEVELS THIS MORNING. THERE APPEARS TO BE A SMALL
WINDOW OF OPPORTUNITY FOR SOME GALE FORCE GUSTS THROUGH THE EARLY
TO MID MORNING HOURS. SO WILL MAINTAIN THE GALE WRNG ACCORDINGLY
FOR THE OFFSHORE WATERS. THE ELEVATED GULF WINDS AND SEAS WILL
PERSIST ON THROUGHOUT THE REST OF THE DAY INTO THE OVERNIGHT HOURS
AS THE STRONG PGF PERSISTS ON THE WEST SIDE OF THE LARGE SURFACE
LOW IMPACTING THE SOUTHEASTERN STATES. SO WILL ISSUE AN SCA TO
COVER THE LOWER TX GULF LOCATIONS AFTER THE GALE WARNING EXPIRES.
FOR THE LAGUNA MADRE WILL MAINTAIN THE SCA THROUGH MID MORNING
ALTHOUGH THE SFC OBS NEAR THE BAY WATERS HAVE NOT YET RESPONDED.
HOWEVER WILL LEAVE THE SCA IN PLACE FOR THE BAY WATERS AS SOME
GUSTS TO GALE FORCE MAY BE POSSIBLE THROUGH THE MIDMORNING HOURS.
SATURDAY NIGHT THROUGH TUESDAY...A LIGHT ONSHORE FLOW AND LOW SEAS
WILL START OUT THE PERIOD WITH OVERHEAD RIDGING SUPPORTING A BROAD
PRESSURE FIELD AT THE SURFACE OVER THE NORTHWEST GULF. SOUTHEAST
WINDS WILL INCREASE SUNDAY AS A SHORTWAVE TROUGH SHIFTS EAST INTO
THE FOUR CORNERS AREA WITH PRESSURE FALLS OVER THE SOUTHERN HIGH
PLAINS INTERACTING WITH GULF HIGH PRESSURE AND TIGHTENING THE LOCAL
GRADIENT. EXERCISE CAUTION CONDITIONS SUNDAY AFTERNOON MAY REACH LOW
END SMALL CRAFT ADVISORY CONDITIONS SUNDAY NIGHT. THE GRADIENT WILL
RELAX ON MONDAY HOWEVER...AS THE PLAINS STORM SYSTEM FILLS AND
TRACKS INTO AND ACROSS THE CENTRAL PLAINS. A COLD FRONT WILL ARRIVE
TUESDAY MORNING WITH STRENGTHEN NORTH NORTHEAST WINDS THROUGH THE
DAY. SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP WITH WAVE HEIGHTS
BUILDING TO 10 FEET OFFSHORE AS A STRONG NORTH WINDS CONTINUES
TUESDAY NIGHT. GUSTS MAY APPROACH GALE FORCE FOR A FEW HOURS TUESDAY
NIGHT. WINDS WILL BEGIN TO DIMINISH WEDNESDAY AS HIGH PRESSURE
SPREADS OVER THE AREA...WHILE SEAS WILL PEAK OUT AT UP TO 12 FEET
OFFSHORE WEDNESDAY. RAIN CHANCES WILL INCREASE OVER THE MARINE AREAS
MONDAY NIGHT THROUGH WEDNESDAY...WITH COOL...CLOUDY...WET WEATHER
AND LESS THAN OPTIMAL MARINE CONDITIONS.
FIRE WEATHER...AS THE PGF GRADUALLY WEAKENS OVER DEEP SOUTH TX
EXPECT A LIGHTER N-NW LOW LEVEL WINDS TO CONTINUE ESPECIALLY OVER
THE WESTERN COUNTIES. THE MIN RH VALUES WILL LIKELY DROP INTO THE
UPPER TEENS TO LOWER TO MID 20S THROUGHOUT THE DAY. DESPITE THE
FAIRLY LOW RH NUMBERS DO NOT EXPECT THE WINDS TO GET HIGH ENOUGH TO
WARRANT AN RFD/RFW FOR TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 64 43 63 50 / 0 0 0 0
BROWNSVILLE 65 40 65 48 / 0 0 0 0
HARLINGEN 66 40 66 46 / 0 0 0 0
MCALLEN 69 42 67 48 / 0 0 0 0
RIO GRANDE CITY 69 39 67 45 / 0 0 0 0
SOUTH PADRE ISLAND 64 47 62 55 / 0 0 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 AM CST THIS MORNING FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR GMZ150-155-
170-175.
GALE WARNING UNTIL 9 AM CST THIS MORNING FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
SHORT TERM...60
LONG TERM...54Hazardous weather outlook, Jan 22, 6:05 AM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 605 AM CST FRI JAN 22 2016 TXZ248>257-232200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 605 AM CST FRI JAN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS EXPECTED FROM SATURDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-232200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX-LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM-WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 605 AM CST FRI JAN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR THE LAGUNA MADRE. A GALE WARNING REMAINS IN EFFECT FOR THE LOWER TEXAS GULF WATERS UNTIL 9 AM THIS MORNING. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 9 AM THIS MORNING UNTIL 9 PM CST THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY PREVAIL FROM SUNDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.